# SDR AALA202406109664

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 43,510 hours, 18,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Left Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT SIGN AT AFT LEFT ENTRY DOOR MISSING. REPLACED MISSING EMERGENCY LIGHT COVER FOR AFT LEFT DOOR. PER AMM 33-51-00.
